# SDR AWXA200200015

- Difficulty date: January 9, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 251 hours, 110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Zone 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - EEL - "C" - DURING INSPECTION R/H AFT OVERWING EXIT SIGN LENS COVER WAS DISCOVERED MISSING. MAINTENANCE REPLACED MISSING LENS COVER AT R/H AFT OVERWING EXIT IAW 33-51-16-401.
